# SDR 97ZZZX21

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22TD
- Make and model: Piper PA-23-250
- Aircraft serial: 277854103
- System (JASC): 2740 · Stabilizer Control System
- Part: Bearing Block
- Part number: 1604000
- Condition: Worn
- Location: Stab
- Stage of operation: DE
- Nature of condition: E, F
- Precautionary procedure: O

## Discrepancy

STABILATOR VIBRATION, FLUTTER IN DESCENT (AT HIGH SPEED) TRACED TO MOVEMENT IN ABOVE PIVOT JOINT.  HOLE IN BLOCK, BUSHING, AND BOLT ALL SEVERELY WORN.  PLAY IN JOINT NOT IMMEDIATELY EVIDENT BECAUSE OF SPRING LOADING ON BELLCRANK.  RT SIDE NOT WORN.  WEAR ALLOWS TAB TO MOVE AND FLUTTER, INDUCING MOVEMENT IN STAB.
